Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 18, 2016Carroll County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 18, 2016, 8:27 PM EDT for Carroll County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2016, 8:27 PM EDT (00:27 UTC)
Expired
Jul 18, 2016, 9:00 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Carroll County, GA

The radar

The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1130 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1130 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

927 
WWUS82 KFFC 190027
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT MON JUL 18 2016
 
GAZ041-042-190100-
CARROLL GA-HARALSON GA-
827 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL AND SOUTHEASTERN HARALSON
COUNTIES UNTIL 900 PM EDT...

AT 826 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREMEN...MOVING SOUTH
AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BREMEN...TEMPLE...MOUNT ZION...WACO...CLEM...JOHN
TANNER STATE PARK...TREASURE LAKE...BOWDON JUNCTION AND ABILENE.

LAT...LON 3370 8523 3371 8521 3372 8521 3372 8520
      3377 8515 3376 8502 3363 8490 3349 8500
      3351 8521
TIME...MOT...LOC 0026Z 339DEG 5KT 3366 8510 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 8:02 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 18, 8:02 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
802 PM EDT MON JUL 18 2016

.PREV DISCUSSION... /issued 243 PM EDT MON JUL 18 2016/

SHORT TERM /Tonight through Tuesday Night/...
Models are pretty similar with the overall pattern of the H5 ridge
building over the central part of the national keep the CWA in a
weak northwest flow. A weak front will move into the CWA Tuesday.
While overall instability is not as good as it is today...the added
lift provided by the weak front should be enough to keep coverage
very similar to this afternoon. Will maintain chance pops Tuesday.
Convection should diminish this evening as well as Tuesday evening.
Max temps are expected to be a little warmer Tuesday however
dewpoints will be low enough to keep heat index values from reaching
advisory criteria. None-the-less Heat Index values will still reach
the 100 to 104 range across much of the CWA with spotty 105 values.

17

LONG TERM /Wednesday through Monday/...
Little change in the overall pattern is expected by mid week as a
broad sub-tropical ridge of high pressure sits over the central and
southern Plains. Georgia and the Southeast region will continue to
be on the eastern periphery of the High - in an area where any one
given upper level disturbance can enhance diurnally-driven
(afternoon and evening) showers and thunderstorms.

On Wednesday, there are hints of drier air entering the state from
the north which could limit daytime convection - to at least south
of I-20. However, by Thursday and Friday, the deeper moisture
returns as will the more widespread coverage of showers and
thunderstorms. Overall severe threat will remain low, but cannot
rule out isolated severe storms with damaging winds - as is often
the case when you have a hot/humid airmass in place.

The other concern/story will be the persistent HEAT! As the upr
ridge builds/strengthens, temps will climb a few degrees by
Wednesday and Thursday. Drier air could hold humidity and heat
indices down a bit, but actual air temperatures will likely be in
the mid to upr 90s area-wide with a few locations flirting with 100F

DJN.83

&&

.AVIATION...
00Z UPDATE...

Most of the TSRA activity has pushed outside of the terminals this
evening with the lone exception of CSG where storms continue to
impact the area. Have kept a TEMPO in for them through 02Z.
Otherwise...clearing conditions expected through this evening and
a repeat performance for the most part on Tue. Have included a
Prob30 for all sites except AHN where a little more dry air begins
to work in leaving them at VCSH.

//ATL CONFIDENCE...00Z UPDATE...
Medium on timing of convection.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  71  95 /  30  40  40  20
Atlanta         74  93  72  95 /  30  40  40  10
Blairsville     67  90  67  90 /  30  40  40  20
Cartersville    72  95  71  95 /  30  40  40  10
Columbus        74  96  73  96 /  30  40  40  20
Gainesville     73  93  72  93 /  30  40  40  20
Macon           73  95  71  97 /  30  40  40  20
Rome            71  95  71  96 /  30  40  40   5
Peachtree City  72  94  70  94 /  30  40  40  20
Vidalia         74  94  74  94 /  30  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....30
AVIATION...Deese
Hazardous weather outlook, Jul 18, 6:10 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT MON JUL 18 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
610 PM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA...THROUGH AROUND 10 PM BEFORE
TAPERING OFF.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AMD MINOR URBAN FLOODING
POSSIBLE WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS
AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA OR ON TWITTER USING THE HANDLE AT NWSATLANTA
OR HASHTAG GAWX.

In the hours before

Local storm report, Jul 18, 7:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     1 SE LOVETT             32.63N  82.75W
07/18/2016                   LAURENS            GA   911 CALL CENTER

            SEVERAL TREES REPORTED DOWNED ON LOVETT SCOTT ROAD.
            TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER FFC1600524

KS
Special weather statement, Jul 18, 8:06 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT MON JUL 18 2016

GAZ019-020-030-190030-
BARTOW GA-POLK GA-FLOYD GA-
806 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW...NORTHERN
POLK AND SOUTHEASTERN FLOYD COUNTIES UNTIL 830 PM EDT...

AT 806 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING SOUTH AT
10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CEDARTOWN...EUHARLEE...LINDALE AND SENEY.

LAT...LON 3424 8530 3432 8504 3416 8490 3407 8504
      3404 8523
TIME...MOT...LOC 0006Z 339DEG 8KT 3421 8514
Local storm report, Jul 18, 8:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     DUDLEY                  32.54N  83.07W
07/18/2016                   LAURENS            GA   911 CALL CENTER

            ONE TREE REPORTED DOWNED IN DUDLEY... TIME ESTIMATED
            FROM RADAR

&&

EVENT NUMBER FFC1600525

KS
Local storm report, Jul 18, 8:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     COLUMBUS                32.46N  84.99W
07/18/2016                   MUSCOGEE           GA   BROADCAST MEDIA

            SEVERAL TREES DOWNED OUTSIDE WRBL TV STUDIO ON 13TH
            AVE. ONE SIGN BLOWN DOWN AND SEVERAL GLASS BUS STOPS
            BLOWN OUT.

&&

EVENT NUMBER FFC1600526

KS
Special weather statement, Jul 18, 8:23 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EDT MON JUL 18 2016

GAZ093-104>106-190100-
SUMTER GA-MACON GA-CRISP GA-DOOLY GA-
823 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...SOUTHERN
MACON...NORTHWESTERN CRISP AND WESTERN DOOLY COUNTIES UNTIL 900 PM
EDT...

AT 823 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
BYROMVILLE TO NEAR DESOTO...MOVING NORTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
OGLETHORPE...MONTEZUMA...BYROMVILLE...LESLIE...LILLY...DOOLING...
DESOTO...COBB...LAMAR...DRAYTON...METHVINS...THE FLINT RIVER WMA AND
PENNINGTON.

LAT...LON 3196 8414 3209 8413 3221 8409 3233 8403
      3222 8386 3191 8395
TIME...MOT...LOC 0023Z 125DEG 5KT 3220 8395 3202 8400
Special weather statement, Jul 18, 8:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT MON JUL 18 2016

GAZ041-042-190100-
CARROLL GA-HARALSON GA-
827 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL AND SOUTHEASTERN HARALSON
COUNTIES UNTIL 900 PM EDT...

AT 826 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREMEN...MOVING SOUTH
AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BREMEN...TEMPLE...MOUNT ZION...WACO...CLEM...JOHN
TANNER STATE PARK...TREASURE LAKE...BOWDON JUNCTION AND ABILENE.

LAT...LON 3370 8523 3371 8521 3372 8521 3372 8520
      3377 8515 3376 8502 3363 8490 3349 8500
      3351 8521
TIME...MOT...LOC 0026Z 339DEG 5KT 3366 8510

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 18, 8:23 PM EDTSpecial Weather StatementFFCDooly37 min
Jul 18, 9:03 PM EDTSpecial Weather StatementFFCHaralson27 min
Jul 18, 9:26 PM EDTSpecial Weather StatementFFCHaralson49 min
Jul 18, 9:42 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk33 min
Jul 18, 9:46 PM EDTSpecial Weather StatementFFCTaylor29 min
Jul 19, 11:51 AM EDTSpecial Weather StatementFFCTroup39 min
Jul 19, 12:08 PM EDTSpecial Weather StatementFFCCoweta52 min
Jul 19, 12:14 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jul 19, 12:20 PM EDTSpecial Weather StatementFFCBibb40 min
Jul 19, 12:47 PM EDTSpecial Weather StatementFFCPike, Talbot, Upson43 min
Jul 19, 1:10 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot35 min
Jul 19, 1:21 PM EDTSpecial Weather StatementFFCTwiggs39 min
Jul 19, 1:22 PM EDTSpecial Weather StatementFFCUpson38 min
Jul 19, 1:25 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 19, 1:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 1:51 PM EDTSpecial Weather StatementFFCHouston39 min
Jul 19, 1:54 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 19, 2:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Jul 19, 2:09 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCSchley33 min
Jul 19, 2:19 PM EDTSpecial Weather StatementFFCSumter26 min
Jul 19, 2:20 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Jul 19, 2:21 PM EDTSpecial Weather StatementFFCPulaski39 min
Jul 19, 2:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 19, 2:32 PM EDTSpecial Weather StatementFFCLamar28 min
Jul 19, 2:52 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler23 min
Jul 19, 3:01 PM EDTSpecial Weather StatementFFCLamar29 min
Jul 19, 3:11 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Sumter, Wilcox34 min
Jul 19, 3:21 PM EDTSpecial Weather StatementFFCBibb24 min
Jul 19, 3:34 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs26 min
Jul 19, 3:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 19, 3:50 PM EDTSevere Thunderstorm WarningFFCTelfair25 min
Jul 19, 3:52 PM EDTSpecial Weather StatementFFCSpalding23 min
Jul 19, 3:54 PM EDTSpecial Weather StatementFFCCrisp36 min
Jul 19, 4:12 PM EDTSpecial Weather StatementFFCBibb33 min
Jul 19, 4:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens30 min
Jul 19, 4:20 PM EDTSpecial Weather StatementFFCBartow25 min
Jul 19, 4:27 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam48 min
Jul 19, 4:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 19, 4:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 19, 5:00 PM EDTSpecial Weather StatementFFCJones30 min
Jul 19, 5:13 PM EDTSpecial Weather StatementFFCHeard32 min
Jul 19, 5:14 PM EDTSpecial Weather StatementFFCHall31 min
Jul 19, 5:17 PM EDTSpecial Weather StatementFFCFloyd28 min
Jul 19, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jul 19, 5:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington38 min
Jul 19, 5:24 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 19, 5:39 PM EDTSpecial Weather StatementFFCCoweta36 min
Jul 19, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCCoweta30 min
Jul 19, 5:51 PM EDTSpecial Weather StatementFFCGlascock24 min
Jul 19, 5:52 PM EDTSpecial Weather StatementFFCMadison23 min
Jul 19, 5:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 19, 6:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jul 19, 6:10 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 19, 6:14 PM EDTSevere Thunderstorm WarningFFCTroup46 min
Jul 19, 6:18 PM EDTSpecial Weather StatementFFCDouglas27 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCCoweta37 min
Jul 19, 6:24 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jul 19, 6:29 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 19, 6:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jul 19, 6:32 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton43 min
Jul 19, 6:36 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup39 min
Jul 19, 6:39 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 19, 6:58 PM EDTFlash Flood WarningFFCFulton6 hr
Jul 19, 7:03 PM EDTSpecial Weather StatementFFCTroup27 min
Jul 19, 7:05 PM EDTSpecial Weather StatementFFCWilkes25 min
Jul 19, 7:09 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett36 min
Jul 19, 7:17 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette28 min
Jul 19, 7:20 PM EDTSpecial Weather StatementFFCClarke, Oconee25 min
Jul 19, 7:40 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale50 min
Jul 19, 7:44 PM EDTSpecial Weather StatementFFCWilkes31 min
Jul 19, 7:53 PM EDTSpecial Weather StatementFFCClayton37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.